RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ryshkov, Sergei Sergeevich
(1930–2006)

Statistics Math-Net.Ru
Total publications: 56
Scientific articles: 51
Presentations: 1

Number of views:
This page:1353
Abstract pages:7477
Full texts:3218
References:375
Doctor of physico-mathematical sciences
Birth date: 1.08.1930
Website: http://www.mi.ras.ru/~ryshkov

http://www.mathnet.ru/eng/person8970
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ryshkov.sergej-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/191925
http://elibrary.ru/author_items.asp?authorid=9224

Publications in Math-Net.Ru
2005
1. S. S. Ryshkov, E. A. Bolshakova, “On the theory of mainstay parallelohedra”, Izv. RAN. Ser. Mat., 69:6 (2005),  187–210  mathnet  mathscinet  zmath  elib; Izv. Math., 69:6 (2005), 1257–1277  isi  elib  scopus
2004
2. S. S. Ryshkov, “Infinite Faces of a Perfect Voronoi Polyhedron”, Mat. Zametki, 75:2 (2004),  261–268  mathnet  mathscinet  zmath  elib; Math. Notes, 75:2 (2004), 236–242  isi
2002
3. S. S. Ryshkov, “On the theory of the cone of positivity and the theory of the perfect polyhedra $\Pi(n)$ and $\mu_n(m)$”, Chebyshevskii Sb., 3:1 (2002),  84–96  mathnet  mathscinet  zmath
1999
4. S. S. Ryshkov, “A direct geometric description of the $n$-dimensional Voronoi parallelohedra of second type”, Uspekhi Mat. Nauk, 54:1(325) (1999),  263–264  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:1 (1999), 264–265  isi  scopus
1998
5. S. S. Ryshkov, “The structure of primitive parallelohedra and Voronoi's last problem”, Uspekhi Mat. Nauk, 53:2(320) (1998),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:2 (1998), 403–405  isi  scopus
1996
6. S. S. Ryshkov, K. A. Rybnikov, “Generatrissa. The Maxwell and Voronoi problems”, Dokl. Akad. Nauk, 349:6 (1996),  743–746  mathnet  mathscinet  zmath; Dokl. Math., 54:1 (1996), 614–617
1993
7. A. Dress, S. S. Ryshkov, “Some systems of generators of the group $\operatorname{GL}(n,\mathbb Z)$ for $n\leqslant 5$”, Mat. Sb., 184:1 (1993),  149–156  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:1 (1994), 131–137  isi
1991
8. S. S. Ryshkov, R. M. Erdahl, “Dual systems of integral vectors (general questions and applications to the geometry of positive quadratic forms)”, Mat. Sb., 182:12 (1991),  1796–1812  mathnet  mathscinet  zmath; Math. USSR-Sb., 74:2 (1993), 541–554  isi
9. S. S. Ryshkov, R. M. Erdahl, “Dual systems of integer vectors and their applications to the theory of $(0,1)$-matrices”, Trudy Mat. Inst. Steklov., 196 (1991),  161–173  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 196 (1992), 179–193
10. S. S. Ryshkov, S. A. Chepanov, N. N. Yakovlev, “On the dissociation of point systems”, Trudy Mat. Inst. Steklov., 196 (1991),  147–155  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 196 (1992), 163–172
1989
11. S. S. Ryshkov, R. M. Erdahl, “Layerwise construction of $L$-bodies of lattices”, Uspekhi Mat. Nauk, 44:2(266) (1989),  241–242  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:2 (1989), 293–294  isi
1986
12. S. S. Ryshkov, M. Kh. Umarov, “Minimization of a higher-dimensional $\zeta$-function”, Dokl. Akad. Nauk SSSR, 291:1 (1986),  36–40  mathnet  mathscinet  zmath
13. Z. D. Lomakina, S. S. Ryshkov, “One-dimensional and two-dimensional sides of a polyhedron $\mu(5)$”, Zap. Nauchn. Sem. LOMI, 151 (1986),  95–103  mathnet
1985
14. S. S. Ryshkov, E. P. Baranovskii, “Perfect lattices as admissible centerings”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 17 (1985),  3–49  mathnet  mathscinet  zmath; J. Soviet Math., 37:4 (1987), 1155–1183
15. E. P. Baranovskii, S. S. Ryshkov, “Derivation of perfect lattices from admissible centerings”, Uspekhi Mat. Nauk, 40:4(244) (1985),  139–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 155–156  isi
1983
16. S. S. Ryshkov, S. Sh. Shushbaev, “Positive forms of degree $2l>2$ and zeta-separating quadratic forms”, Dokl. Akad. Nauk SSSR, 269:6 (1983),  1316–1319  mathnet  mathscinet  zmath
1982
17. S. S. Ryshkov, R. M. Erdahl, “The geometry of the integer roots of some quadratic equations in several unknowns”, Dokl. Akad. Nauk SSSR, 267:3 (1982),  561–563  mathnet  mathscinet  zmath
1981
18. S. S. Ryshkov, S. Sh. Shushbaev, “The structure of the $L$-partition for the second perfect lattice”, Mat. Sb. (N.S.), 116(158):2(10) (1981),  218–231  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:2 (1983), 195–206
19. E. P. Baranovskii, S. S. Ryshkov, S. Sh. Shushbaev, “A geometric estimate of the number of representations of a real number by a positive quadratic form and an estimate of the remainder term of the multidimensiona”, Trudy Mat. Inst. Steklov., 158 (1981),  3–8  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 158 (1983), 1–7
1980
20. S. S. Ryshkov, Z. D. Lomakina, “A proof of the theorem on maximal finite groups of integral $5\times5$ matrices”, Trudy Mat. Inst. Steklov., 152 (1980),  204–215  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 152 (1982), 225–236
21. S. S. Ryshkov, M. J. Cohn, Z. D. Lomakina, “Vertexes of a symmetrized Minkowski domain for $n\le5$”, Trudy Mat. Inst. Steklov., 152 (1980),  195–203  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 152 (1982), 213–223
22. S. S. Ryshkov, M. J. Cohn, “On the theory of construction of the Minkowski reduction domain”, Trudy Mat. Inst. Steklov., 152 (1980),  175–194  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 152 (1982), 191–212
1979
23. S. S. Ryshkov, E. P. Baranovskii, “Classical methods in the theory of lattice packings”, Uspekhi Mat. Nauk, 34:4(208) (1979),  3–63  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 1–68
1978
24. S. S. Ryshkov, “Multidimensional sails”, Trudy Mat. Inst. Steklov., 148 (1978),  211–217  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 219–226
1976
25. S. S. Ryshkov, “On the problem of determining perfect quadratic forms of several variables”, Trudy Mat. Inst. Steklov., 142 (1976),  215–239  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 142 (1979), 233–259
26. S. S. Ryshkov, E. P. Baranovskii, “$C$-types of $n$-dimensional lattices and 5-dimensional primitive parallelohedra (with application to the theory of coverings)”, Trudy Mat. Inst. Steklov., 137 (1976),  3–131  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 137 (1976), 1–140
1975
27. S. S. Ryshkov, E. P. Baranovskii, “Solution of the problem of least dense lattice covering of five-dimensional space by equal spheres”, Dokl. Akad. Nauk SSSR, 222:1 (1975),  39–42  mathnet  mathscinet  zmath
28. E. P. Baranovskii, S. S. Ryshkov, “The combinatorial-metric structure of $L$-partitions of general five-dimensional lattices”, Dokl. Akad. Nauk SSSR, 220:2 (1975),  265–268  mathnet  mathscinet  zmath
29. S. S. Ryshkov, J. G. Horváth, “An estimate of the radius of a cylinder imbeddable in every lattice packing of $n$-dimensional unit spheres”, Mat. Zametki, 17:1 (1975),  123–128  mathnet  mathscinet  zmath; Math. Notes, 17:1 (1975), 72–75
1974
30. S. S. Ryshkov, “Density of an $(r,R)$-system”, Mat. Zametki, 16:3 (1974),  447–454  mathnet  mathscinet  zmath; Math. Notes, 16:3 (1974), 855–858
1973
31. S. S. Ryshkov, “On perfect form $A_n^k$: existence of lattices with non-fundamental simplex of division; existence of perfect forms, which are not reducible in the sense of Minkowski to a form with coefficients”, Zap. Nauchn. Sem. LOMI, 33 (1973),  65–71  mathnet  mathscinet  zmath
32. S. S. Ryshkov, “On the heory of reduction of positive quadratic forms”, Zap. Nauchn. Sem. LOMI, 33 (1973),  37–64  mathnet  mathscinet  zmath
1972
33. S. S. Ryshkov, “On Hermite, Minkowski and Venkov reduction of positive quadratic forms in $n$ variables”, Dokl. Akad. Nauk SSSR, 207:5 (1972),  1054–1056  mathnet  mathscinet  zmath
34. S. S. Ryshkov, “On complete groups of integral automorphisms of positive quadratic forms”, Dokl. Akad. Nauk SSSR, 206:3 (1972),  542–544  mathnet  mathscinet  zmath
35. S. S. Ryshkov, “On maximal finite groups of integer $(n\times n)$-matrices”, Dokl. Akad. Nauk SSSR, 204:3 (1972),  561–564  mathnet  mathscinet  zmath
36. S. S. Ryshkov, “Maximal finite groups of $n\times n$ integral matrices and full integral automorphism groups of positive quadratic forms (Bravais types)”, Trudy Mat. Inst. Steklov., 128 (1972),  183–211  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 128 (1972), 217–250
1971
37. S. S. Ryshkov, “On the reduction theory of positive quadratic forms”, Dokl. Akad. Nauk SSSR, 198:5 (1971),  1028–1031  mathnet  mathscinet  zmath
38. B. N. Delone, S. S. Ryshkov, “Extremal problems of the theory of positive quadratic forms”, Trudy Mat. Inst. Steklov., 112 (1971),  203–223  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 112 (1971), 211–231
1970
39. S. S. Ryshkov, “The polyhedron $\mu(m)$ and certain extremal problems of the geometry of numbers”, Dokl. Akad. Nauk SSSR, 194:3 (1970),  514–517  mathnet  mathscinet  zmath
40. B. N. Delone, N. P. Dolbilin, S. S. Ryshkov, M. I. Shtogrin, “A new construction in the theory of lattice coverings of an $n$-dimensional space by equal spheres”, Izv. Akad. Nauk SSSR Ser. Mat., 34:2 (1970),  289–298  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:2 (1970), 293–302
1969
41. S. S. Ryshkov, “The two-dimensional $\zeta$-function with real parameter”, Dokl. Akad. Nauk SSSR, 184:2 (1969),  288–291  mathnet  mathscinet  zmath
1967
42. S. S. Ryshkov, “Effective realization of a method of Davenport in the theory of coverings”, Dokl. Akad. Nauk SSSR, 175:2 (1967),  303–305  mathnet  mathscinet  zmath
43. B. N. Delone, S. S. Ryshkov, “A contribution to the theory of the extrema of a multi-dimensional $\zeta$-function”, Dokl. Akad. Nauk SSSR, 173:5 (1967),  991–994  mathnet  mathscinet  zmath
44. B. N. Delone, S. S. Ryshkov, M. I. Shtogrin, “A theorem due to Sandakova concerning positive quadratic forms”, Mat. Zametki, 1:3 (1967),  253–262  mathnet  mathscinet  zmath; Math. Notes, 1:3 (1967), 171–175
1965
45. B. N. Delone, N. N. Sandakova, S. S. Ryshkov, “An optimal cubature grid for bilateraly smooth functions of two variables”, Dokl. Akad. Nauk SSSR, 162:6 (1965),  1230–1233  mathnet  mathscinet  zmath
46. S. S. Ryshkov, “Some remarks on the types of $n$-dimensional parallelehedra and on the density of latticed coverings of the space $E^n$ by equal spheres”, Dokl. Akad. Nauk SSSR, 162:2 (1965),  277–280  mathnet  mathscinet  zmath
1963
47. B. N. Delone, S. S. Ryshkov, “Solution of the problem on the least dense lattice covering of a 4-dimensional space by equal spheres”, Dokl. Akad. Nauk SSSR, 152:3 (1963),  523–524  mathnet  mathscinet  zmath
1962
48. S. S. Ryshkov, “The structure of an $n$-dimensional parallelohedron of first type”, Dokl. Akad. Nauk SSSR, 146:5 (1962),  1027–1030  mathnet  mathscinet  zmath
1961
49. S. S. Ryshkov, “On a mapping of a Hilbert space into itself”, Dokl. Akad. Nauk SSSR, 141:5 (1961),  1042–1044  mathnet  mathscinet  zmath
1960
50. V. G. Boltyanskii, S. S. Ryshkov, Yu. A. Shashkin, “On $k$-regular imbeddings and on applications to theory of function approximation”, Uspekhi Mat. Nauk, 15:6(96) (1960),  125–132  mathnet  mathscinet  zmath
1957
51. S. S. Ryshkov, “On a class of continuous mappings of some $\infty$-dimensional sets”, Dokl. Akad. Nauk SSSR, 114:5 (1957),  961–963  mathnet  mathscinet  zmath
52. S. S. Ryshkov, “On the combinatorial topology of Hilbert space”, Dokl. Akad. Nauk SSSR, 114:3 (1957),  494–497  mathnet  mathscinet  zmath

1991
53. D. K. Faddeev, N. P. Dolbilin, S. S. Ryshkov, M. I. Shtogrin, “Boris Nikolaevich Delone. On his life and creative work”, Trudy Mat. Inst. Steklov., 196 (1991),  3–10  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 196 (1992), 1–9
1990
54. V. S. Makarov, A. A. Mal'tsev, S. P. Novikov, S. S. Ryshkov, E. S. Tikhomirova, A. S. Schwarz, “Vadim Arsen'evich Efremovich (obituary)”, Uspekhi Mat. Nauk, 45:6(276) (1990),  113–114  mathnet  mathscinet; Russian Math. Surveys, 45:6 (1990), 137–138  isi
1980
55. S. S. Ryshkov, “Editor's preface”, Trudy Mat. Inst. Steklov., 152 (1980),  3–4  mathnet
1971
56. S. S. Ryshkov, D. K. Faddeev, M. I. Shtogrin, “Boris Nikolaevich Delone (on the occasion of his eightieth birthday)”, Uspekhi Mat. Nauk, 26:1(157) (1971),  233–236  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:1 (1971), 199–203
1960
57. S. S. Ryshkov, “On V. A. Borovikov's paper: A topological problem Bearing on certain issues of quantum electrodynamics”, Uspekhi Mat. Nauk, 15:3(93) (1960),  240  mathnet  zmath

Presentations in Math-Net.Ru
1. A cycle of work on the theory of regular decompositions of spaces
S. S. Ryshkov, M. I. Shtogrin, N. P. Dolbilin
Steklov Mathematical Institute Seminar
March 15, 2001

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019